# SDR CALA2017033100782

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,312 hours, 12,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 786761
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

35AC 40AC SEAT EMER LT INOP. REPLACE 35AC 40AC SEAT EMER LT ASSY AND C/O OP CHK FOUND ''STATIC'' REF TO AMM 33-51-12-332-001-002 REV 87.
